# SDR 3S4A2015F00063

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N816SA
- Make and model: Pilats PC1247
- Aircraft serial: 1499
- Aircraft time: 965 hours, 970 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: ES2151423B
- Part serial: NSN
- Condition: Shorted
- Location: Zone 100
- Part time: 965 hours, 970 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DURING DESCENT A PITCH TRIM RUNAWAY OCCURRED AND THE SYSTEM WAS REVERTED TO MANUAL CONTROL FOR THE REMAINING PORTION OF THE FLIGHT.
